# SDR UPS00832135

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  AFT CARGO BAY FS 1160 RT FLOORBEAM END FITTING CRACKED.     REMOVED FLOORBOARD STA 1000 - 1300 RT IAW DC8 SRM 51-3-0, REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D & 51-1-21. LOCATED & DRILLED NEW FITTING PN 3754946-501N.  INSTALLED FITTING IAW DC8 SRM 51-1-21 & 51-1-2 0D AND REINSTALLED FLOORBOARD STA 1000 - 1300 RT IAW DC8 SRM 51-3-0.
